You are here

Fujita Hisaaki

Affiliation
Faculty of Pure and Applied Sciences
Official title
Associate Professor
Research keywords
tiled order
global dimension
Research projects
Homological properties of orders -- (current)/
構造系を持つ全行列多元環の研究                         2006 -- 2007Japan Society of for the Promotion of Science/基盤研究(C)1,910,000Yen
Academic background
-- 1977Yamaguchi University Faculty of Liberal Arts and Science (Natural Sciences) 数学専攻
-- 1979University of Tsukuba Graduate School, Division of Mathematics 数学
Degree
理学博士
理学修士
Academic societies
-- (current)日本数学会
Articles
  • Endomorphism rings of reflexive modules over krull orders
    藤田 尚昌
    Osaka J. Math./17/p.2, 1980-01
  • Ideals of hereditary noetherian prime rings
    藤田 尚昌
    Hokkaido Math. J./p.11, 1982-01
  • Idealizers in generalized krull orders
    藤田 尚昌
    Communications in Algebra/11/p.12, 1983-01
  • A remark on tiled orders over a local dedekind domain
    藤田 尚昌
    Tsukuba J. Math./10/p.1, 1986-01
  • Link graphs of tiled orders over a local dedekind domain
    藤田 尚昌
    Tsukuba J. Math./10/p.2, 1986-01
  • An idealizer with respect to a link between maximal ideals
    藤田 尚昌
    Communications in Algebra/16/p.5, 1988-01
  • Tiled orders of finite global dimension
    藤田 尚昌
    Trans. Amer. Math. Soc./322/p.1, 1990-01
  • Tilting lattices over orders associated with simple modules
    藤田 尚昌
    Tsukuba J. Math./15/p.2, 1991-01
  • A construction of tilting modules associated with a simple modules
    藤田 尚昌
    Journal of Algebra/145/p.1, 1992-01
  • A criterion for isomorphic tiled orders over a local dedekind omain
    藤田 尚昌
    Tsukuba J. Math./16/p.1, 1992-01
  • On tiled orders over a discrete valuation ring
    藤田 尚昌
    Proceedings of the Topology and Geometry Research Center/4(1)/p.91-116, 1993-01
  • Minimal injective resolution of an order over a local Dedekind domain
    藤田 尚昌
    Communications in Algebra/26(2)/p.447-451, 1998-01
  • Global and Krull dimensions of quantum Weyl algebras
    藤田 尚昌
    Journal of Algebra/216/p.405-416, 1999-01
  • Neat idempotents and tiled orders having large global dimension
    藤田 尚昌
    Journal of Algebra/(vol. 256)/p.194-210, 2002-01
  • On Frobenius full matrix algebras with structure systems
    Hisaaki Fujita; Yosuke Sakai; Daniel Simson
    Algebra and Discrete Mathematics/(1)/p.24-39, 2007-03
  • A tiled order of finite global dimension with no neat primitive idempotent
    Hisaaki Fujita; Akira Oshima
    Communications in Algebra/37(2)/p.575-593, 2009-02
  • Minor degenerations of the full matrix algebra over a field
    Fujita Hisaaki; Sakai Yosuke; Simson Daniel
    JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN/59(3)/pp.763-795, 2007-07
  • A TILED ORDER OF FINITE GLOBAL DIMENSION WITH NO NEAT PRIMITIVE IDEMPOTENT
    Fujita Hisaaki; Oshima Akira
    COMMUNICATIONS IN ALGEBRA/37(2)/pp.575-593, 2009-01
  • Frobenius full matrix algebras and Gorenstein tiled orders
    Fujita H; Sakai Y
    COMMUNICATIONS IN ALGEBRA/34(3)/pp.1181-1203, 2006-02
Teaching
2019-04 -- 2019-08Research in Algebra IIBUniversity of Tsukuba.
2019-04 -- 2019-08Research in Algebra IVAUniversity of Tsukuba.
2019-04 -- 2019-08Research in Algebra IVBUniversity of Tsukuba.
2019-10 -- 2020-02Seminar on Special Research on Mathematics IIIBUniversity of Tsukuba.
2019-10 -- 2020-02Research in Algebra IVAUniversity of Tsukuba.
2019-10 -- 2020-02Research in Algebra IAUniversity of Tsukuba.
2019-04 -- 2019-08Special Research on Mathematics IIIAUniversity of Tsukuba.
2019-10 -- 2020-02Research in Algebra IIAUniversity of Tsukuba.
2019-10 -- 2020-02Research in Algebra VBUniversity of Tsukuba.
2019-04 -- 2019-08Seminar on Special Research on Mathematics IIIAUniversity of Tsukuba.

(Last updated: 2018-04-24)